Large porosity and dimension of sets in metric spaces
Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 565-581
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Tapio Rajala 1
@article{AFM_2009_34_2_a16,
author = {Tapio Rajala},
title = {Large porosity and dimension of sets in metric spaces},
journal = {Annales Fennici Mathematici},
pages = {565--581},
year = {2009},
volume = {34},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a16/}
}
Tapio Rajala. Large porosity and dimension of sets in metric spaces. Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 565-581. http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a16/